# SDR SWIA200718922

- Difficulty date: October 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 29,385 hours, 42,341 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM TABS HAVE SURFACE CORROSION.  REPLACED LEFT AILERON TRIM TAB OUTBOARD CONTROL ROD IAW EMB 120 MM 27-12-02.
